# SDR ABXA9900146

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 5910055517
- Condition: Cracked
- Location: Lt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER ACTUATOR BRACKET, LOWER SURFACE CRACKED.  REPAIRED UNIT COMPLETE.
